# SDR SWIA200616635

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 7,495 hours, 6,743 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3272
- Condition: Malfunctioned
- Part time: 7,619 hours, 6,744 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YD NR 1 WILL NOT ENGAGE.   REPLACED YAW DAMPER IAW MM 22-22-01. OPERATIONAL CHECK GOOD.
